# SDR A6WA2012062940592

- Difficulty date: June 9, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 29,293 hours, 28,429 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, BROUGHT GEAR UP AT 220 KIAS.  RECEIVED GEAR DISAGREE AURAL MESSAGE FOLLOWED BY NOSE DOOR MESSAGE.  THEN GEAR WENT UP AND LOCKED.  NO GEAR MESSAGES, ENTIRE EVENT LASTED ABOUT 20 SECONDS.  COMPLIED WITH OVERSPEED INSPECTION.  NO DEFECTS NOTED IAW AMM 05-51-04.
